# SDR UHLA2010062000156

- Difficulty date: June 20, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N958WH
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 4,013 hours, 3,222 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40309
- Part serial: ED1108
- Condition: Malfunctioned
- Location: L1 Door
- Part time: 4,013 hours, 3,222 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE MECHANISM MALFUNCTION.  MAINTENANCE REMOVED AND REPLACED L1 DOOR EMERGENCY EVACUATION SLIDE IAW EMB 175 MM 25-65-01.  OPS CHECK GOOD IAW EMB 175 MM 25-65-01.
